Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Dizziness, burning sensation in hands, legs, sweating, high WBC count. Treatment options?

Hi - a patient is 45 based in XXXX, generally well, overweight . She is experiencing dizziness burning / heat sensations in hands and legs followed by sweating all over body especially at night. She had high blood pressure but she is taking medication and its currently better. Her white blood cell count is very high .
Asked On : Fri, 25 Jan 2013
Answers:  1 Views:  91
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
It's important to find out the cause first.Do you suffer from diabetics? Are you losing weight and have decreased appetite.
If yes, when was the last blood sugar recorded? How much has it been. I suggest you to take a fasting and a post prandial blood sugar assessment.
Also have HIV test done.
You can take gabapentin, lyrica etc for the management of the burning sensation which would take care of the neuropathic symptoms.
Wish you best of health
Answered: Sat, 26 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor